# SDR SWIA2023010567073

- Difficulty date: January 1, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 46,959 hours, 30,598 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RECEIVED CABIN ALT WARNING MESSAGE DURING CLIMB OUT. CAB ALTITUDE REACHED 10,000FT. PERFORMED QRH PROCEDURES AND RETURNED TO LAX.    PERFORMED CPC TEST IN THE MDC TEST PASSED PRESSURIZED AIRCRAFT PER   AMM 21-31-00-910-801 PRESSURIZATION CHECKS GOOD ON THE GROUND AT THIS TIME.
